The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (875 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 2, 1996, pp. 445–456
DOI: 10.4171/ZAA/709

Published online: 1996-06-30

A Numerical Range for Nonlinear Operators in Smooth Banach Spaces

M. Dörfner[1]

(1) Langen, Germany

The purpose of this note is to define a numerical range for nonlinear operators in smooth Banach spaces and to use this numerical range to localize certain spectral sets of Lipschitz continuous operators.

Keywords: Lipschitz operators, spectrum, approximate point spectrum, numerical range, Jordan domains

Dörfner M.: A Numerical Range for Nonlinear Operators in Smooth Banach Spaces. Z. Anal. Anwend. 15 (1996), 445-456. doi: 10.4171/ZAA/709